# SDR DALA2016010700096

- Difficulty date: December 14, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 30,566 hours, 24,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SUPPORT FITTING FOUND CRACKED AT BS 737, LBL 43, BELOW WL 200, STREAMER ATTACHED.  REPLACED CENTER WING SEAT TRACK SUPPORT FITTING AT BS 737, LBL 43 IAW SRM 51-41-05 AND DWG 5940863, REV R, 9923417, REV B.
